IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Perturbed Dolbeault operators and the homology Todd class


Authors: Jeffrey Fox and Peter Haskell
Journal: Proc. Amer. Math. Soc. 128 (2000), 3715-3721
MSC (2000): Primary 58J20, 19L10, 19K35
DOI: https://doi.org/10.1090/S0002-9939-00-05488-5
Published electronically: June 7, 2000
MathSciNet review: 1695143
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

This paper discusses the role played by perturbed Dolbeault operators in relating the coherent sheaf and elliptic operator perspectives on the $K$ homology of projective varieties. Among the consequences are index formulas for perturbed Dolbeault operators.


References [Enhancements On Off] (What's this?)

  • 1. S. Baaj and P. Julg, Théorie bivariante de Kasparov et opérateurs non bornés dans les $C^{*}$-modules hilbertiens, C. R. Acad. Sc. Paris, Série I t. 296 (1983), 875-878. MR 84m:46091
  • 2. P. Baum, Riemann-Roch theorem for singular varieties, Proc. Sympos. Pure Math., vol. 27, part 2, Amer. Math. Soc., Providence, R.I., 1975, pp. 3-16. MR 52:10736
  • 3. P. Baum, W. Fulton, and R. MacPherson, Riemann-Roch for singular varieties, Publ. Math. I.H.E.S. 45 (1975), 101-145. MR 54:317
  • 4. N. V. Borisov and K. N. Ilinski, $N=2$ supersymmetric quantum mechanics on Riemann surfaces with meromorphic superpotentials, Commun. Math. Phys. 161 (1994), 177-194. MR 95g:58224
  • 5. S. Cappell and J. Shaneson, Stratifiable maps and topological invariants, J. Amer. Math. Soc. 4 (1991), 521-551. MR 92d:57024
  • 6. M. Cornalba and P. Griffiths, Analytic cycles and vector bundles on non-compact algebraic varieties, Invent. Math. 28 (1975), 1-106. MR 51:3505
  • 7. W. Fulton and S. Lang, Riemann-Roch Algebra, Springer-Verlag, New York, 1985. MR 88h:14011
  • 8. J. Fox, C. Gajdzinski, and P. Haskell, Homology Chern characters of perturbed Dirac operators, Houston J. Math., to appear.
  • 9. J. Fox and P. Haskell, Index theory of perturbed Dolbeault operators: smooth polar divisors, Internat. J. Math., to appear.
  • 10. R. Hartshorne, Algebraic Geometry, Springer-Verlag, New York, 1977.
  • 11. H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Annals of Math. 79 (1964), 109-203, 205-326. MR 33:7333
  • 12. S. Klimek and A. Lesniewski, Local rings of singularities and $N=2$ supersymmetric quantum mechanics, Commun. Math. Phys. 136 (1991), 327-344. MR 92i:32037
  • 13. D. Kucerovsky, The $KK$-product of unbounded modules, $K$-Theory 11 (1997), 17-34. MR 98k:19007
  • 14. I. R. Porteous, Blowing up Chern classes, Proc. Cambridge Phil. Soc. 56 (1960), 118-124. MR 22:12543
  • 15. M. Stern, Index theory for certain complete Kähler manifolds, J. Differential Geom. 37 (1993), 467-503. MR 94g:58212

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J20, 19L10, 19K35

Retrieve articles in all journals with MSC (2000): 58J20, 19L10, 19K35


Additional Information

Jeffrey Fox
Affiliation: Department of Mathematics, University of Colorado, Boulder, Colorado 80309
Email: jfox@euclid.colorado.edu

Peter Haskell
Affiliation: Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg, Virginia 24061
Email: haskell@math.vt.edu

DOI: https://doi.org/10.1090/S0002-9939-00-05488-5
Keywords: Perturbed Dolbeault operator, homology Todd class, homology Chern character
Received by editor(s): February 4, 1999
Published electronically: June 7, 2000
Additional Notes: The first author’s work was supported by the National Science Foundation.
The second author’s work was supported by the National Science Foundation under Grant No. DMS-9800782.
Communicated by: Jozef Dodziuk
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society